Volume 19, Issue 2
An Asymptotical O((k + 1)n^3L) Affine Scaling Algorithm for the P_*(k)-Matrix Linear Complementrity Problem

Zhe Ming Wang, Zheng Hai Huang & Kun Ping Zhou

DOI:

J. Comp. Math., 19 (2001), pp. 177-186

Published online: 2001-04

Preview Full PDF 45 1083
Export citation
  • Abstract

Based on the generalized Dikin-type direction proposed by Jansen et al in 1997, we give out in this paper a generalized Dinkin-type affine scaling algorithm for solving the P_*(k)-matrix linear complementarity problem (LCP). Form using high-order correctors technique and rank-one updating, the iteration complexity and the total computational turn out asymptotically O((\kappa+1)\sqrt{n}L) and O((\kappa+1)n^3L) respectively.

  • Keywords

linear complementarity problem P*(K)-matrix affine scaling algorithm

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-177, author = {}, title = {An Asymptotical O((k + 1)n^3L) Affine Scaling Algorithm for the P_*(k)-Matrix Linear Complementrity Problem}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {2}, pages = {177--186}, abstract = { Based on the generalized Dikin-type direction proposed by Jansen et al in 1997, we give out in this paper a generalized Dinkin-type affine scaling algorithm for solving the P_*(k)-matrix linear complementarity problem (LCP). Form using high-order correctors technique and rank-one updating, the iteration complexity and the total computational turn out asymptotically O((\kappa+1)\sqrt{n}L) and O((\kappa+1)n^3L) respectively. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8970.html} }
TY - JOUR T1 - An Asymptotical O((k + 1)n^3L) Affine Scaling Algorithm for the P_*(k)-Matrix Linear Complementrity Problem JO - Journal of Computational Mathematics VL - 2 SP - 177 EP - 186 PY - 2001 DA - 2001/04 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8970.html KW - linear complementarity problem KW - P*(K)-matrix KW - affine scaling algorithm AB - Based on the generalized Dikin-type direction proposed by Jansen et al in 1997, we give out in this paper a generalized Dinkin-type affine scaling algorithm for solving the P_*(k)-matrix linear complementarity problem (LCP). Form using high-order correctors technique and rank-one updating, the iteration complexity and the total computational turn out asymptotically O((\kappa+1)\sqrt{n}L) and O((\kappa+1)n^3L) respectively.
Zhe Ming Wang, Zheng Hai Huang & Kun Ping Zhou. (1970). An Asymptotical O((k + 1)n^3L) Affine Scaling Algorithm for the P_*(k)-Matrix Linear Complementrity Problem. Journal of Computational Mathematics. 19 (2). 177-186. doi:
Copy to clipboard
The citation has been copied to your clipboard